# SDR LR7A2021031202802

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 47,325 hours, 25,276 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 54H60117
- Part serial: 239085
- Condition: Leaking
- Location: Nr 1
- Part time: 17,466 hours, 8,293 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING SCHEDULED FLIGHT #1 LOW PROP OIL LIGHT ILLUMINATED.  ENGINE SHUTDOWN.  EMERGENCY DECLARED. AIR TURNBACK. / REPLACED PROPELLER.      LP 36592
